# SDR AALA202403110533

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 31280
- Aircraft time: 17,406 hours, 7,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Seat 31c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT LENS AND COVER BROKEN SEAT 31C. REMOVED AND REPLACED EMERGENCY PATH LIGHT AT SEAT 32C. PER AMM 33-51-11. OPERATIONAL CHECK GOOD.
